# SDR UALA2011060302721

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 83,524 hours, 9,365 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING ROWS 19-22C ON DURING FLIGHT.  CHECKED ALL EMERGENCY LIGHTS AFTER RESETTING THE GUARD AT L1.  ALL OPS CHECKED OKAY.
